米国会計士の自主規制システムの重層性について

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5127
Title
米国会計士の自主規制システムの重層性について
Title Alternative
The duplicated nature of self regulation systems of the accounting profession in the U. S. A.
File
Author
著者 森 実
著者(ヨミ) モリ ミノル
著者(別表記) Mori Minoru
Publication Title
香川大学経済論叢
Volume
55
Issue
1
Start Page
1
End Page
26
Publisher
香川大学経済研究所
Published Date
198206
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.